Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itching and burning outside vagina. History of UTI and yeast infection. Advice

About 1 1/2 months I had a yeast infection which I thought was caused by an antibiotic. Then a couple weeks I was treated for a UTI infection. I finished the medication around 6 days ago. The past 5 days I've had itching and burning in the vaginal outside area. But not crazy like a bad yeast infection. Any ideas what it might be that I'm experiencing?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM
You have not mentioned the site of initial yeast infection and the etiology of UTI for which yu received the treatment i.e bacterial or fungal.
I will assume all episodes to be UTI due to yeasts.
Next thing i am curious about is whether you have taken only oral treatment for the yeast infection or taken local therapy also.

My request will be to come up with a more precise querry or else do visit to your gynecologist and get yourself checked as yeasts are notorious for causing recurrent infection and the current episode may be an early stage of recurrence.

Wishing you a speedy recovery.
All the best.
Get back to us if you have any problem.
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor